# SDR UALA2009052601496

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 52,064 hours, 18,442 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN.  SLIDE RELEASE MECHANISM IS OUT OF RIG.  TRIED ADJUSTMENT.  AFT FLOOR FITTING FOUND AT LIMIT OF INBD ADJUSTMENT.  CK'D GIRT BAR ADJ ON DOOR.  FOUND NO CLEARANCE AT J3 (SHOULD BE .031-.047).  REMOVED ROD END FROM TELEFORCE CABLE TO ADJ.  FOUND CORROSION ON INTERNAL THREADS, REPLACEMENT ON AOG.  HANDLE POPS UP A LITTLE BY ITSELF.  REARMS OK.  ADJUSTED AFT RT DOOR GIRT BAR FITTINGS & APPLIED SEALANT AS NEEDED.
